Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 131, NWS Lake Charles, LA

August 29, 2016Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Aug 29, 2016, 11:10 AM CDT for Calcasieu Parish, Louisiana. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Aug 29, 2016, 11:10 AM CDT (16:10 UTC)
Expired
Sep 2, 2016, 7:00 AM CDT
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

895 
WGUS44 KLCH 291610
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1110 AM CDT MON AUG 29 2016

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River Near Salt Water Barrier 

LAC019-300600-
/O.NEW.KLCH.FL.W.0131.160829T1610Z-160830T0600Z/
/LCHL1.1.ER.160829T1135Z.160829T1500Z.160829T1800Z.NO/
1110 AM CDT MON AUG 29 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Salt Water Barrier.
* until late tonight...or until the warning is cancelled.
* At 10:00 AM Monday the stage was 4.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
6 follow-up statements
631 
WGUS84 KLCH 300120
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
820 PM CDT MON AUG 29 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier 
  Calcasieu River At Old Town Bay 
  Mermentau River Near Mermentau 

LAC019-301520-
/O.CON.KLCH.FL.W.0122.000000T0000Z-160903T1200Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160902T1200Z.NO/
820 PM CDT MON AUG 29 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Saturday morning...or until the warning is cancelled.
* At  5:00 AM Monday the stage was 4.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-301519-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T0200Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160901T1400Z.NO/
820 PM CDT MON AUG 29 2016

...Flood Warning extended until Thursday evening...The Flood Warning 
continues for
  The Calcasieu River Near Salt Water Barrier.
* until Thursday evening...or until the warning is cancelled.
* At  7:00 PM Monday the stage was 4.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fluctuate around flood stage
  through late Thursday morning.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-301519-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
820 PM CDT MON AUG 29 2016

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At  7:15 PM Monday the stage was 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 4.8 feet 
  by Wednesday morning.
* Impact...At stages near 5.5 feet...A few recreational camps and 
  residences are subject to flooding.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
652 
WGUS84 KLCH 301622
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1122 AM CDT TUE AUG 30 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 

...The flood warning continues for the following rivers in 
Louisiana..
  Mermentau River Near Mermentau 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-113-310622-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
1122 AM CDT TUE AUG 30 2016

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Tuesday the stage was 14.9 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.6 feet 
  by tomorrow morning.
* Impact...At stages near 14.6 feet...Widespread moderate flooding 
  will occur with a few homes flooded near the river or from 
  backwater flooding of the coulees and bayou that intersect the 
  river.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

LAC019-310621-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160904T1400Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160903T1400Z.NO/
1122 AM CDT TUE AUG 30 2016

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Sunday morning...or until the warning is cancelled.
* At  5:00 AM Tuesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late Saturday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
  
&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-310621-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T1200Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T0000Z.NO/
1122 AM CDT TUE AUG 30 2016

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At 10:00 AM Tuesday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-310621-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
1122 AM CDT TUE AUG 30 2016

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Tuesday the stage was 4.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fall to near 4.7 feet by tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
021 
WGUS84 KLCH 310113
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
813 PM CDT TUE AUG 30 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 
  Mermentau River Near Mermentau 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-113-311513-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
813 PM CDT TUE AUG 30 2016

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At  7:15 PM Tuesday the stage was 14.7 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.2 feet 
  by Thursday morning.
* Impact...At stages near 14.6 feet...Widespread moderate flooding 
  will occur with a few homes flooded near the river or from 
  backwater flooding of the coulees and bayou that intersect the 
  river.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

LAC019-311512-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160905T1200Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160904T1200Z.NO/
813 PM CDT TUE AUG 30 2016

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Monday morning...or until the warning is cancelled.
* At  5:00 AM Tuesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-311512-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T0000Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160901T1200Z.NO/
813 PM CDT TUE AUG 30 2016

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Thursday evening...or until the warning is cancelled.
* At  7:00 PM Tuesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fluctuate around flood 
  stage through Thursday morning.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-311512-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
813 PM CDT TUE AUG 30 2016

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At  7:15 PM Tuesday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 4.5 feet 
  by Thursday morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
190 
WGUS84 KLCH 311558
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1058 AM CDT WED AUG 31 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 

...The flood warning continues for the following rivers in 
Louisiana..
  Mermentau River Near Mermentau 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-113-010558-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
1058 AM CDT WED AUG 31 2016

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Wednesday the stage was 14.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.2 feet 
  by tomorrow morning.
* Impact...At stages near 14.6 feet...Widespread moderate flooding 
  will occur with a few homes flooded near the river or from 
  backwater flooding of the coulees and bayou that intersect the 
  river.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

LAC019-010557-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160906T0600Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160905T0600Z.NO/
1058 AM CDT WED AUG 31 2016

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Calcasieu River At Old Town Bay.
* until late Monday night...or until the warning is cancelled.
* At  5:00 AM Wednesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-010557-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T1200Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T0000Z.NO/
1058 AM CDT WED AUG 31 2016

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At  9:00 AM Wednesday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-010557-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
1058 AM CDT WED AUG 31 2016

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Wednesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fall to near 4.6 feet by tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
087 
WGUS84 KLCH 010112
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
812 PM CDT WED AUG 31 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 
  Mermentau River Near Mermentau 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-113-011512-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
812 PM CDT WED AUG 31 2016

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At  7:15 PM Wednesday the stage was 14.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 13.7 feet 
  by Friday morning.
* Impact...At stages near 14.0 feet...Moderate flooding in 
  Lafayette, with significant flooding near where coulees and bayous 
  intersect the Vermilion River.
* Impact...At stages near 13.5 feet...Flooding of some yards near 
  the river will occur. Significant flooding of Beaver Park and 
  Vermilionville will occur.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

LAC019-011511-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160906T1200Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160905T1200Z.NO/
812 PM CDT WED AUG 31 2016

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Tuesday morning...or until the warning is cancelled.
* At  5:00 AM Wednesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-011511-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160903T0600Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T1800Z.NO/
812 PM CDT WED AUG 31 2016

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  The Calcasieu River Near Salt Water Barrier.
* until late Friday night...or until the warning is cancelled.
* At  7:00 PM Wednesday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fluctuate around flood stage
  through Friday evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-011511-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
812 PM CDT WED AUG 31 2016

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At  7:15 PM Wednesday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue falling to near 4.2 feet by
  Sunday evening.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
617 
WGUS84 KLCH 011611
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1111 AM CDT THU SEP 1 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 

...The flood warning continues for the following rivers in 
Louisiana..
  Mermentau River Near Mermentau 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-113-020611-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
1111 AM CDT THU SEP 1 2016

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 14.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.0 feet 
  by tomorrow morning.
* Impact...At stages near 14.0 feet...Moderate flooding in 
  Lafayette, with significant flooding near where coulees and bayous 
  intersect the Vermilion River.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

LAC019-020610-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.000000T0000Z.NO/
1111 AM CDT THU SEP 1 2016

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At  5:00 AM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 4.5 feet 
  by tomorrow morning.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-020610-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T1200Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T0000Z.NO/
1111 AM CDT THU SEP 1 2016

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-020610-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
1111 AM CDT THU SEP 1 2016

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 4.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fall to near 4.4 feet by tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 10:03 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 29, 10:03 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1003 AM CDT MON AUG 29 2016

.UPDATE...
CURRENT PROBABILITY OF RAIN LOOKS REASONABLE. TEMPERATURES
LOOK TO BE ON TRACK AS WELL WITH CLOUDS AND RAIN DEVELOPING OR
MOVING INLAND LATER THIS MORNING INTO THE AFTERNOON. LESS ACTIVITY
EXPECTED THROUGH THE AFTERNOON OVER THE NORTHEAST PART OF CENTRAL
LOUISIANA...THEREFORE WARMEST TEMPERATURES WILL BE FOUND THERE.

ADDED SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 5 PM FOR THE
EXTREME WESTERN PART OF THE MARINE WATERS WHERE HIGHER WINDS AND
GUST WERE FOUND THIS MORNING. THIS IS IN GOOD AGREEMENT WITH WFO
HGX WHICH ALSO HAD A SCA BUMPING UP AGAINST OUR OWN SCA.

&&

.PREV DISCUSSION... /issued 640 AM CDT MON AUG 29 2016/

AVIATION...Periods of lower visibility and ceilings will be
possible through the day as scattered to numerous thunderstorms
move across the region. Most convection is off the coast this
morning, however rain and storms will spread inland through the
morning. Conditions will improve through the evening as heating
is lost and convection decreases. Winds will be generally
northeast or east and gusty at times near storms.

PREV DISCUSSION... /issued 458 AM CDT MON AUG 29 2016/

DISCUSSION...
Widespread convection ongoing over the Gulf waters this morning,
with latest radar imagery showing a northward surge twd the SW LA
coast over the past couple of hrs. Stubborn upper low over the NW
Gulf that has kept convective activity around the past few days is
progged to finally weaken and sink to the SW, but only after
yielding one final day of above normal showers and thunderstorms.
Pattern should be similar to that of the past few days, with peak
inland convection occurring from late morning through early
evening. The departure of the low along with the arrival of
relatively drier air will result in more isolated to scattered
convection TUE, with rain chances decreasing further WED and THU
as a deep continental flow develops over the region between a
building ridge over the Central CONUS and a digging TROF to the
east, the latter feature also helping to scoop up whatever
becomes of TD Nine.

A weak CDFNT progged to sag into the area FRI, giving a bit of a
boost to rain chances. This feature subsequently washes out, with
an onshore flow resuming for the weekend.

Temperatures will remain at or below normal today, heavily
influenced by clouds/PCPN. Warmer areawide readings expected
tomorrow and especially WED/THU as rain chances decrease amid the
drier offshore flow. Seasonal temperatures return to end the week
and on through the weekend.

13

MARINE...
An upper low over the northwest Gulf will continue to result in
widespread showers and thunderstorms today. Rain chances will
decrease tonight into Tuesday as the low weakens and sinks toward
the southwest. A light to moderate east to northeast flow will
prevail through the period.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  91  74  94  74 /  30  20  20  10
LCH  86  76  93  76 /  70  30  30  20
LFT  87  76  93  76 /  50  20  20  20
BPT  85  76  92  76 /  70  40  30  20

&&

.LCH Watches/Warnings/Advisories...
LA...None.
TX...None.
GM...SMALL CRAFT EXERCISE CAUTION until 5 PM CDT this afternoon for
     GMZ450-470.

&&

PUBLIC...06
Hazardous weather outlook, Aug 29, 6:01 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
601 AM CDT MON AUG 29 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
601 AM CDT MON AUG 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
TODAY. THE HIGHEST RAIN CHANCES ARE EXPECTED ACROSS SOUTHEAST
TEXAS AND SOUTHERN LOUISIANA. NO SEVERE THUNDERSTORMS ARE
EXPECTED...BUT THE COMBINATION OF HIGH RAIN RATES AND LOCALLY
HEAVY DOWNPOURS MAY RESULT IN LOCALIZED FLOODING...ESPECIALLY IN
URBAN AND LOW-LYING AREAS. IN ADDITION...STORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DECREASE
FROM TUESDAY THROUGH SATURDAY. NO SEVERE WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-301115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
601 AM CDT MON AUG 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. STORMS WILL
BE CAPABLE OF PRODUCING HEAVY DOWNPOURS REDUCING VISIBILITY TO
LESS THAN ONE MILE AT TIMES...ALONG WITH FREQUENT CLOUD TO WATER
LIGHTNING AND LOCALLY HIGHER WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN EARLY
TUESDAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS
REDUCING VISIBILITY TO LESS THAN ONE MILE AT TIMES...ALONG WITH
FREQUENT CLOUD TO WATER LIGHTNING AND LOCALLY HIGHER WINDS AND
SEAS. SHOWER AND THUNDERSTORM CHANCES ARE EXPECTED TO DECREASE
THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 2:26 PM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Saint Landry64 min
Aug 29, 3:15 PM CDTSpecial Weather StatementLCHAllen, Evangeline45 min
Aug 29, 3:37 PM CDTSpecial Weather StatementLCHAvoyelles38 min
Aug 29, 3:50 PM CDTSpecial Weather StatementLCHAllen40 min
Aug 29, 4:26 PM CDTSpecial Weather StatementLCHRapides49 min

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.